Representations of certain non-type I C*-crossed products

Tsuyoshi Kajiwara, Satoshi Kawakami

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)675-699
JournalMathematica Japonica
Volume27
Publication statusPublished - 1982

Cite this

Representations of certain non-type I C*-crossed products. / Kajiwara, Tsuyoshi; Kawakami, Satoshi.

In: Mathematica Japonica, Vol. 27, 1982, p. 675-699.

Research output: Contribution to journalArticle

@article{007d7cd2dcf741e09314a5c4331d62d0,
title = "Representations of certain non-type I C*-crossed products",
author = "Tsuyoshi Kajiwara and Satoshi Kawakami",
year = "1982",
language = "English",
volume = "27",
pages = "675--699",
journal = "Mathematica Japonica",

}

TY - JOUR

T1 - Representations of certain non-type I C*-crossed products

AU - Kajiwara, Tsuyoshi

AU - Kawakami, Satoshi

PY - 1982

Y1 - 1982

M3 - Article

VL - 27

SP - 675

EP - 699

JO - Mathematica Japonica

JF - Mathematica Japonica

ER -